MAUDE Adverse Event Report: CIRCADIANCE, LLC SMART MONITOR 2; INFANT APNEA MONITOR

CIRCADIANCE, LLC SMART MONITOR 2; INFANT APNEA MONITOR
Model Number 4002
Medical Device Problem Code Solder Joint Fracture (2324)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This monitor is the home version of the smart monitor 2 and the jack on the back of the monitor is for interfacing to a previously sold remote alarm for home use.This jack is not operable with a nurse call system.The user facility has been informed that this interface should not be used with a nurse call system as it is not intended for that purpose.
 
Event or Problem Description
A user facility reported that the nurse call jack on the monitor was not functioning properly.

Brand Name
SMART MONITOR 2
Common Device Name
INFANT APNEA MONITOR
Manufacturer (Section D)
CIRCADIANCE, LLC
1300 rodi road
turtle creek PA 15145
MDR Report Key8102283
Report Number3006182632-2018-00028
Device Sequence Number16567937
Product Code FLS
UDI-Device IdentifierB0364002
UDI-PublicB0364002
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K011597
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4002
Device Catalogue Number4002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2018
Initial Report FDA Received Date11/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1